# SDR CA010808061

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 5,752 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356644400
- Condition: Corroded
- Location: Lt Wheel Well
- Component: Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH INTO YMX PILOTS RECIEVED WHEEL WELL FIRE INDICATION, WHEEL WELL LIGHT ON WITH THE FIRE BELL.PILOTS CARRIED OUT EMERGENCY CHECKLIST DECLARED AN EMERGENCY.  PILOTS LANDED WITH NO FURTHER PROBLEMS.  UPON INSPECTION IT WAS NOTED THAT THE CONNECTOR FOR THE FIRE LOOP WAS CORRODED.  THE FIRE LOOP WAS REPLACED AND FUNCTION TESTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
